MAUDE Adverse Event Report: COOK INCORPORATED MICROPUNCTURE; INTRODUCER, CATHETER

COOK INCORPORATED MICROPUNCTURE; INTRODUCER, CATHETER
Model Number G48004
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
We opened a micropuncture introducer set and the introducer does not screw in properly and fasten.No harm was done to the patient, another kit was opened up, the lot number of the introducer micropuncture sets were pulled from the shelf.Micropuncture introducer set saved with packaging.

Brand Name
MICROPUNCTURE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key11342570
Report Number11342570
Device Sequence Number741614
Product Code DYB
UDI-Device Identifier00827002480049
UDI-Public(01)00827002480049(17)231003(10)13468207
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2021
Report Date (Section F) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48004
Device Catalogue NumberMPIS-401-10.0-SC-NT-U-SST
Device Lot Number13468207
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/18/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight69
Date Report Sent to FDA01/26/2021